# SDR 00FDEA00354

- Difficulty date: May 23, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 993, RBL 48, WL 208.  *S/D*  REPLACED PER FEDEX SRM 53-10-1, 51-20-2, 51-30-2.
